본문 바로가기
KERD
논문KCI 등재

시프로플록사신에 의해 발생한 지연형 아나필락시스 1예

A Case of Ciprofloxacin Induced Delayed Onset Anaphylaxis

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류임상병리학

초록

Background: Ciprofloxacin can induce immediate hypersensitivity reactions such as urticaria, angioedema, and anaphylaxis. These reactions are usually immunoglobulin E -mediated but non-immunoglobulin E mediated reactions were also reported. Case History: A 47-year-old man visited our emergency department with generalized erythematous rasheses. Skin rash,febrile sensations and conjunctival injection had developed 1 hour after he took ciprofloxacin and tamsulosin 5 hours ago. Initially, his blood pressure was normal but abruptly dropped to 75/36 mmHg 5 hours after arrival. His blood pressure was normalized with repeated epinephrine injection followed by hydration and norepinephrine continuous infusion. Results: Oral provocation tests were performed by using tamsulosin and ciprofloxacin. While tamsulosin did not evoke any symptoms, the patients had itching, erythematous rashes on the whole body 10 minutes after taking ciprofloxacin 62.5 mg and delayed hypotension (87/49 mmHg)occurred 5 hours later. He was diagnosed with delayed hypersensitivity to ciprofloxacin. Peripheral blood mononuclear cells isolated from the patient and normal controls were incubated with ciprofloxacin. The patient showed an increase in interleukin-5 and interleukin-13, while normal controls did not. Conclusion: This is the first case of ciprofloxacin-induced delayed anaphylaxis which was confirmed with oral provocation tests and in vitro cytokine analysis.

Abstract

Background: Ciprofloxacin can induce immediate hypersensitivity reactions such as urticaria, angioedema, and anaphylaxis. These reactions are usually immunoglobulin E -mediated but non-immunoglobulin E mediated reactions were also reported. Case History: A 47-year-old man visited our emergency department with generalized erythematous rasheses. Skin rash,febrile sensations and conjunctival injection had developed 1 hour after he took ciprofloxacin and tamsulosin 5 hours ago. Initially, his blood pressure was normal but abruptly dropped to 75/36 mmHg 5 hours after arrival. His blood pressure was normalized with repeated epinephrine injection followed by hydration and norepinephrine continuous infusion. Results: Oral provocation tests were performed by using tamsulosin and ciprofloxacin. While tamsulosin did not evoke any symptoms, the patients had itching, erythematous rashes on the whole body 10 minutes after taking ciprofloxacin 62.5 mg and delayed hypotension (87/49 mmHg)occurred 5 hours later. He was diagnosed with delayed hypersensitivity to ciprofloxacin. Peripheral blood mononuclear cells isolated from the patient and normal controls were incubated with ciprofloxacin. The patient showed an increase in interleukin-5 and interleukin-13, while normal controls did not. Conclusion: This is the first case of ciprofloxacin-induced delayed anaphylaxis which was confirmed with oral provocation tests and in vitro cytokine analysis.

참고문헌 (27)

  1. Kelesidis T, "Anaphylactoid reaction considered ciprofloxacin related : a case report and literature review", Clin Ther, 32, pp.515~526 (2010)
  2. Pichler WJ, "Drug hypersensitivity reactions : pathomechanism and clinical symptoms", Med Clin North Am, 94, pp.645~664 (2010)
  3. Ghaffari G, "Delayed and recurrent anaphylactic reaction to yellow jacket sting", J Allergy Clin Immunol, 117, pp.S309~ (2006)
  4. Bousquet PJ, "Clinical presentation and time course in hypersensitivity reactions to beta-lactams", Allergy, 62, pp.872~876 (2007)
  5. Spiegel RJ, "Delayed allergic reactions following intramuscular L-asparaginase", Med Pediatr Oncol, 8, pp.123~125 (1980)
  6. Commins SP, "Delayed anaphylaxis, angioedema, or urticaria after consumption of red meat in patients with IgE antibodies specific for galactose-alpha-1,3-galactose", J Allergy Clin Immunol, 123, pp.426~433 (2009)
  7. Matloff SM, "Systemic reactions to immunotherapy", Allergy Proc, 14, pp.347~350 (1993)
  8. Limb SL, "Delayed onset and protracted progression of anaphylaxis after omalizumab administration in patients with asthma", J Allergy Clin Immunol, 120, pp.1378~1381 (2007)
  9. Kim YK, "IgE binding components in Tetranychus urticae and Panonychus ulmi-derived crude extracts and their cross-reactivity with domestic mites", Clin Exp Allergy, 31, pp.1457~1463 (2001)
  10. Min-Hye Kim, "A Case of Allopurinol-Induced Fixed Drug Eruption Confirmed With a Lymphocyte Transformation Test", Allergy, Asthma & Immunology Research, 4(5), pp.309~310 (2012), 대한천식알레르기학회[DOI]
  11. Ho DY, "Anaphylactoid reaction to ciprofloxacin", Ann Pharmacother, 37, pp.1018~1023 (2003)
  12. Campi P, "Quinolone hypersensitivity", Curr Opin Allergy Clin Immunol, 3, pp.275~281 (2003)
  13. Schmid DA, "T cell-mediated hypersensitivity to quinolones: mechanisms and cross-reactivity", Clin Exp Allergy, 36, pp.59~69 (2006)
  14. Rozieres A, "Detection and quantification of drug-specific T cells in penicillin allergy", Allergy, 64, pp.534~542 (2009)
  15. Torres MJ, "Monitoring non-immediate allergic reactions to iodine contrast media", Clin Exp Immunol, 152, pp.233~238 (2008)
  16. Berger TG, "Anaphylactoid reaction to ciprofloxacin in a patient infected with the human immunodeficiency virus", J Am Acad Dermatol, 26, pp.256~257 (1992)
  17. Smythe MA, "Anaphylactoid reaction to levofloxacin", Pharmacotherapy, 20, pp.1520~1523 (2000)
  18. Vidal C, "Ciprofloxacin-induced glottic angioedema", Postgrad Med J, 71, pp.318~ (1995)
  19. Lobera T, "Study of hypersensitivity reactions and anaphylaxis during anesthesia in Spain", J Investig Allergol Clin Immunol, 18, pp.350~356 (2008)
  20. Erdem G, "Anaphylactic reaction to ciprofloxacin in a toddler: successful desensitization", Pediatr Infect Dis J, 18, pp.563~564 (1999)
  21. Dávila I, "Cross-reactivity between quinolones. Report of three cases", Allergy, 48, pp.388~390 (1993)
  22. Fallon PG, "IL-13 overexpression predisposes to anaphylaxis following antigen sensitization", J Immunol, 166, pp.2712~2716 (2001)
  23. Aranda A, "In vitro evaluation of IgE-mediated hypersensitivity reactions to quinolones", Allergy, 66, pp.247~254 (2011)
  24. Reaño M, "Ciprofloxacin-induced vasculitis", Allergy, 52, pp.599~600 (1997)
  25. Schmid DA, "Transfection of drug-specific T-cell receptors into hybridoma cells: tools to monitor drug interaction with T-cell receptors and evaluate cross-reactivity to related compounds", Mol Pharmacol, 70, pp.356~365 (2006)
  26. González I, "Immediate hypersensitivity to quinolones: moxifloxacin cross-reactivity", J Investig Allergol Clin Immunol, 15, pp.146~149 (2005)
  27. Lobera T, "Allergy to quinolones: low cross-reactivity to levofloxacin", J Investig Allergol Clin Immunol, 20, pp.607~611 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (10건)